I've only had 2 injections of the depo provera and didn't go to get my 3rd shot because I had nonstop bleeding ever since my first Injection. I'm still having continuous bleeding even though it has been a month since my last appt( in which I did not attend) Can anybody tell me how long does it take for the shot to wear off if I only had 2 shots ??? Has anybody else experienced Non-stop bleeding during and after they decided to stop it ? HELP !!
Its not the shot now its your body adjusting to the decrease in hormones. It can take months to adjust. See your dr. They might be able to do something to stop all the bleeding.
Since two years have gone by, I'm hoping you can let me know how this situation worked out for you in the end, as I'm currently experiencing the EXACT same thing.
After a terrible yeast infection and discharge problems I came off the pill and had my first Depo injection in June 2016, thinking that not having to remember to take a pill just seemed like a better option. Bled through the whole of the first 3 months. Then decided (stupidly) to have the second injection under the doctor's advice that the bleeding often cleared up after the second shot. Had the second Depo injection in September 2016. I'm two months in and I've bled the whole time, and developed what I suspect is Vulvodynia - because, even though the infection is gone, everything is still so painful down there.
I have decided I will NOT be having a third injection. Knowing when to come back onto the pill is a tough decision. Any advice and insight on how your situation turned out would be much appreciated. Hx
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Mar 2015 • 1 answer
Updated 5 May 2015 • 3 answers
Updated 25 Jan 2018 • 1 answer
Updated 30 Nov 2015 • 1 answer
Updated 22 Apr 2016 • 1 answer